Primitive prime factors in second-order linear recurrence sequences

Volume 155 / 2012

Andrew Granville Acta Arithmetica 155 (2012), 431-452 MSC: Primary 11B37; Secondary 11A05, 11D41. DOI: 10.4064/aa155-4-7

Authors

  • Andrew GranvilleDépartement de mathématiques et statistique
    Université de Montréal
    CP 6128 succ. Centre-Ville
    Montréal, QC H3C 3J7, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image